# SDR FDEA201003180871

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827502
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING FLOORBEAM T CHORD CRACKED AT LOWER RADIUS RBL 24 BS 760.9.  REMOVED DAMAGED CHORD IAW SRM 51-30-2.  FABRICATED NEW CHORD FROM BAC1506-1108 MATERIAL 7075T6 PO NR 20013162 DIM: 110" IAW SRM 51-30-5 & 51-10-1 AND DWG 65-16279 REV F DATED 04/19/72.  CHORD TREATED PRIMED & INSTALLED IAW SRM 51-10-2 & 51-30-2 & DWG 65-16279 REV F, DATED 04/19/72.
